# SDR COMA0260440

- Difficulty date: July 21, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 11,905 hours, 12,207 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 83963
- Part serial: 133
- Condition: Malfunctioned
- Location: Horz Stab
- Part time: 17,125 hours, 16,705 cycles
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5297 STAB AND MACH TRIM FAIL MESSAGE.REPLACED THE HSTA
